Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A biorthogonal system which is not a Toeplitz basis


Authors: Albert Wilansky and Karl Zeller
Journal: Bull. Amer. Math. Soc. 69 (1963), 725-726
DOI: https://doi.org/10.1090/S0002-9904-1963-11003-4
Erratum, volume 69: Bull. Amer. Math. Soc., Volume 70, Number 2 (1964), 327--327
MathSciNet review: 0151819
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11003-4